# SDR AALA202107215106

- Difficulty date: July 19, 2021
- Submitted: July 21, 2021
- Operation: Air carrier
- Aircraft: N971NN
- Make and model: Boeing 737823
- Aircraft serial: 31217
- Aircraft time: 18,405 hours, 7,511 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 4755712
- Condition: False Activation
- Location: Lavatory
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD LAVATORY SMOKE DETECTOR GOES OFF COMES ON INTERMITTENTLY. NO SIGN OF SMOKE IN LAVATORY OR TRASH CAN COMPARTMENT. REPLACED FORWARD SMOKE DETECTOR PER AMM 26-14-01.
